# SDR DALA2019120437038

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62775
- Aircraft time: 6,569 hours, 2,252 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3890 LAVATORY SMOKE DETECTOR WILL NOT TURN OFF . CORRECTIVE ACTION: PERFORMED SMOKE DETECTOR OPERATIONAL TEST PER AMM 26-14. OPS CHECK GOOD. SUSPECT PASSENGER SET OFF ALARMS DURING FLIGHT. (1382763).
